# SDR AU971369

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 2730 · Elevator Control System
- Part: Feel Unit
- Part number: 364ANSETTSN
- Condition: Faulty
- Location: Elevator Control
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR FEEL AND CENTERING UNIT FAULTY. SOME LINKAGE COMPONENTS DAMAGED.
